# SDR NACA2022081400001

- Difficulty date: August 14, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N351
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,078 hours, 19,533 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STATUS MSG L ENG FIRE LOOP 1. PERFORMED FIM 2611 FAULT TREE ON ENGINE FIRE DETECTION SYSTEM, BITE PROCEDURE NO MSG FOUND, SYSTEM WORKING GOOD AT THIS TIME.
